# SDR ASAA2016110318731

- Difficulty date: November 3, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 42,686 hours, 14,154 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL FORWARD PRESSURE PANEL ABOVE CENTER WING, WEB CRACKED RBL 40. GROUNDED - YES. CUT AND REMOVED DAMAGE PART OF THE WEB, FABRICATED WEBS AND FILLERS IAW SRM 57-10-10, ALODINED PARTS IAW SRM 51-20-01. PRIMED PARTS IAW SRM 51-21-72, INSTALLED REPAIR WEBS AND FILLERS IAW SRM 57-10-10 FIG 206, APPLIED VAPOR BARRIER IAW AMM 28-11-00, THIS IS A CATEGORY B REPAIR WITH AN INSP THRESHOLD OF 56,000 FLIGHT CYCLES WITH INTERVAL OF 36,000 FLIGHT CYCLES BY INSP METHOD OF HFEC AND LFEC.
